advertisement
Question
Posted by: Me | 2010-09-17

Period pain

I'' m on the 2 month injection and dont get my period. But lately I have this light pain, almost like period pain.

Some say I might be pregnand, others say I might have a cist.

What can it be?

I''ve decided to go for a papsmear.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods on the injection. If you have the pain continuously then a cyst is a possibility. A pap smear and internal examinaiton would be a good idea.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Sibongile Thabethe | 2010-09-20

Gynae discovered that I had cist, it was removed but still Im experiencing terrible period pains.(38 yrs)

Reply to Sibongile Thabethe
Posted by: gynaedoc | 2010-09-20

It is normal not to have periods on the injection. If you have the pain continuously then a cyst is a possibility. A pap smear and internal examinaiton would be a good idea.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-09-20

It is normal not to have periods on the injection. If you have the pain continuously then a cyst is a possibility. A pap smear and internal examinaiton would be a good idea.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement